# SDR 99ZZZX3873

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: VTG044
- Condition: Malfunctioned
- Location: Fuel Quantity
- Part time: 189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE SEPARATED FROM SENDING UNIT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
